# SDR AWXA200200060

- Difficulty date: December 31, 2001
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 49,505 hours, 31,196 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654881138
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C - DURING C-15 CHECK MAINTENANCE DISCOVERED CORROSION ON MAIN CABIN FLOORBEAM AT PREVIOUS REPAIR FILLER, BS 967, LBL 28, WL 208.1.  MAINTENANCE REMOVED REPAIR ANGLES AND FILLER AT BS 967 BEAM, CLEANED CORROSION ON FILLER AND FOUND MATERIAL THICKNESS LOSS TO BE WITHIN LIMITS.  REINSTALLED REPAIR ANGLES AND FILLER IAW B737-300 SRM 51-40-02, PG 10-11, SRM 53--60-51 FIG 101, PG 105-114 AND BMM 51-21-41, PG 701-708.
